MAUDE Adverse Event Report: EXACTECH, INC. Logic Knee Components; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. Logic Knee Components; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-51-5009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 07/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: three peg patella 38mm - 200-02-38 -(b)(6) lgc tibial fit tray cem sz 5f / 5t - 02-012-45-5050 - (b)(6), logic cr femoral por, left, sz 5 - 02-010-04-0250 - (b)(6), three peg patella 41mm - 200-02-41 - (b)(6), logic cr femoral cem, right, sz 5 - 02-010-03-0350 - (b)(6), logic tib insert impl crc, sz 5, 9mm - 02-012-51-5009 - (b)(6), lgc tibial fit tray cem sz 5f / 5t - 02-012-45-5050 - (b)(6).H7: z-0021-2022.
 
Event or Problem Description
As reported, this is the 3rd revision for this patient's right knee.The poly liner was exchanged twice before due to wear.As multiple revision surgeries were done unfortunately risk increases.The patient was revised on (b)(6) 2023 due to infection.A new femoral component and liner were implanted.Cement was utilized for tibia and patella.There was no reported breakage of a device or surgical delay / prolongation.The patient was last known to be in stable condition following the event.No other patient information / medical history reported.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the patient¿s infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.

Brand Name
Logic Knee Components
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17368336
Report Number1038671-2023-01737
Device Sequence Number11728364
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-012-51-5009
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer12/14/2023
07/24/2026
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date12/15/2023
07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale